Meromorphic Functions Sharing Three Values and a Result of G. Brosch

被引:0
作者
Lahiri, Indrajit [1 ]
Mukherjee, Rajib [2 ]
机构
[1] Univ Kalyani, Dept Math, Kalyani 741235, W Bengal, India
[2] Krishnanath Coll, Dept Math, Baharampur 742101, W Bengal, India
来源
CONTEMPORARY MATHEMATICS | 2020年 / 1卷 / 02期
关键词
meromorphic function; uniqueness; weighted sharing;
D O I
10.37256/cm.00037.63-76
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
We prove a uniqueness theorem for two non-constant meromorphic functions sharing three values which improves a result of G. Brosch.
引用
收藏
页码:63 / 76
页数:14
相关论文
共 15 条
[1]  
Alzahary TC, 2006, KODAI MATH J, V29, P13
[2]  
Brosch G, 1989, EINDEUTIGKEITSSATZE
[3]   MEROMORPHIC FUNCTIONS THAT SHARE 4 VALUES [J].
GUNDERSEN, GG .
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 1983, 277 (02) :545-567
[4]  
GUNDERSEN GG, 1979, J LOND MATH SOC, V20, P457
[5]  
Hayman WK., 1964, Multivalent functions, 2nd edition, Cambridge Tracts in Mathematics 110
[6]   On a uniqueness theorem of Tohge [J].
Lahiri, I ;
Sarkar, A .
ARCHIV DER MATHEMATIK, 2005, 84 (05) :461-469
[8]   Weighted sharing and uniqueness of meromorphic functions [J].
Lahiri, I .
NAGOYA MATHEMATICAL JOURNAL, 2001, 161 :193-206
[9]  
Lahiri I., 2001, Complex Variables Theory Appl., V46, P241, DOI 10.1080/17476930108815411
[10]  
Lahiri I, 2007, HOKKAIDO MATH J, V36, P129